# SDR FDEA202403250369

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 81,456 hours, 31,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186418251
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR PANEL 251MWF LOWER SURFACE DELAMINATED AND TORN.  FABRICATED ZONE 250 FLOORBOARD PANEL 251MWF ON VT MAE TRAVELER T24/1741743 IAW   DWG SRZ-25-005 REVISION "R".  MAJOR REPAIR
